Heart Rhythm Community
Heart palpitations/pulse awareness
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Heart palpitations/pulse awareness

Thanks for taking you time to read I have a short question but first I'll introduce myself quickly.

I'm male, 22 years old, 6,3 220 pounds athletic build, and I have currently been taking 100mg losartan/hctz 25mg for hypertension about 7 months ago. Since I have been on this medicine I have experienced skipped/extra beats when I exert myself in exercise. It's very troubling because I stop myself every time because I feel like I may be over doing it. The thing is I never had this happen before I started the meds. I also feel my pulse all over like in temples, head, back, legs..... Never happened before the meds. Are these side-affects of the medicine I'm taking? It's limiting my quality of life because it's troubling. Please help with some insight anyone. My Resting Bp averages about 130/75  on meds.....I've though about stopping the meds on my own....I had test preformed stress test, heart echo, EKG, head MRI all normal except (mild leaky heart valve). Please help
2 Comments Post a Comment
Blank
612551_tn?1247839157
Well we have a lot of similarities, I'm a inch or two taller and a few pounds heavier... but a lot older. In any case I'd discuss the possible medication side effects with the doctor prescribing them.  Some times side effects are worse than the problem they are treating.  We all have to decide which is best, trouble symptoms or side effects.

Of course there are life threatening issues medications treat and in that case the best we can do is try to find a formulation and dose we can live with side-effects or not.

I don't know what your medications are, but  since you posted here I suspect beta blockers or something stronger in the heart rhythm treatment medications.

Perhaps some description of why you take medications would help us relate.

Don't stop taking prescribed medications without discussion with your doctor is my advice.
Blank
4874714_tn?1365391031
Hey jerry thanks for the reply and im glad you can relate. Im taking medication Losartan 100mg/hctz 25mg. I talked to my doctors nurse but he just said to keep exercising and doing everything regularly....I also get a bounding temple pulse after eating/ tipically evening...no jumps in blood pressure at this time on the monitor either... its really troubling but my doctor just tells me its better to feel a pulse then have no pulse...so idk what to do.
Blank
Post a Comment
To
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
86819_tn?1378951092
Blank
Bromley
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
MedHelp Health Answers
Recent Activity
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
5 hrs ago
1236893_tn?1408490528
Blank
Can Water Go Bad?
21 hrs ago by gymdandee
1236893_tn?1408490528
Blank
The Ultimate Food Storage Cheat She...
Sep 21 by gymdandee
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
86819_tn?1378951092
Blank
Bromley
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA